# SDR P5CA9700098

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5754 · Leading Edge Devices
- Part: Bull Nose
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON LEFT WING NR 12 LEADING EDGE SLAT BULL NOSE INBOARD END.  REPAIRED PER BOEING SRM'S 51-10-01 AND 51-10-02.
